Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Anybody Gain Weight or Get Bloated on Serzone?

Posted by Snowie on January 12, 2000, at 18:12:27

Anybody gain or gaining weight or maybe just bloated on Serzone? I'm taking 100 mg. per day and I've noticed I'm either quite bloated or gaining weight. My understanding when I started taking Serzone was that it doesn't affect weight. My diet hasn't changed at all. Any comment?

Snowie


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Snowie thread:18830
URL: http://www.dr-bob.org/babble/20000112/msgs/18830.html